Dr. put me on Lisinopril took it for about a week and had to stop because of the cough, already have an allergy cough. Nothing I take is helping nights are the worse loosing much needed sleep.
adchaney; I hope you did not just stop taking the lisinopril without talking with the doctor, You need to be taking something in its place. Call your doctor part of a cough, is a good chance the Lisinopril still getting out of your system. Call your doctor and tell him or her that you had to stop the medication due to the cough, very common with this class of drug but with asthma also, I really don't want to say what might help ask the doctor and tell him that a cough is much worse and you are having trouble sleeping and see if the doctor well give you something for a cough and the replacement for the Lisinopril. That won't make you cough there are many others that won't do this and drink plenty of water in the mean time is anything coming up? Or is it just from the medication along with asthma. Allergies are real bad this year already here even people that normally don't have problems with allergies are having problems. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 12 answers
Posted 31 Dec 2010 • 1 answer
Posted 8 Dec 2012 • 3 answers
Posted 28 May 2013 • 27 answers
Posted 1 Jan 2015 • 2 answers